I have a drug test to take tomorrow, and i'm on pyridium for a uti. Will the dye in my urine mess up the results?
I have been taking pyridium for 13 months, & have Diabetic blood screening, which includes drug screening every 3 months, & it has never altered any of my tests. Please consider seeing a Urologist, as my doctor did not see my very clear symptoms. All she saw was a UTI, & the medications she gave me were making my bladder worse. I think you are safe with the Pyridium & your drug screening. Hope this reaches you in time.
*IMPORTANT* I was taking "PYRIDIUM" for a U.T.I (but have'nt had a physical relationship in 7 years) figure that out, anyway I have to take 2-3 UA's a month and take Methadone to get off Pain medication when I got injured in Kosovo/Bosnia when I was with NATO... I had a UA while I was on it last month, they recieved the urine and came back saying "it did not appear to be Urine..I know when I turned it in it was that RED COLOR (the DYE) from taking the medication and made fun about it by the look on the girls face when I turned it and they knew I was taking it, plus they watch you and take the temp to make sure you did not bring it from home, plus I have never used drugs in my life...
BUT, the funny thing about it is that it did NOT show anything in my urine, NOT EVEN THE METHADONE @ 160mg I was taking daily for 3 years which it should have done like the 130 UA's i have taken, they test that to make sure you are taking it and not giving it away and everytime you take a new RX you have to tell them in case it shows up. SO, I took the "Pyridum" and it MASKED everything I was taking, which was Methadone..I have no idea why???
- Pyridium Information for Consumers
- Pyridium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pyridium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 May 2013 • 3 answers
Posted 10 Jul 2013 • 1 answer
Posted 29 Jul 2013 • 4 answers
Posted 19 Oct 2013 • 1 answer
Posted 18 Nov 2013 • 3 answers